# SDR DALA2021042202352

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 133,878 hours, 19,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 - DURING INSPECTION MAINTENANCE FOUND R2 DOOR SLIDE INDICATOR LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 7444848)
